Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Elementary properties of ordered abelian groups

Authors: Abraham Robinson and Elias Zakon
Journal: Trans. Amer. Math. Soc. 96 (1960), 222-236
MSC: Primary 20.00; Secondary 02.00
MathSciNet review: 0114855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.00, 02.00

Retrieve articles in all journals with MSC: 20.00, 02.00

Additional Information

PII: S 0002-9947(1960)0114855-0
Article copyright: © Copyright 1960 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia